Requip Discussions

  1. link Jrw45
    Requip rls
    My side effect was that RLS got worse when I took Requip. Reply to me and I'll tell you my story. You'll find it interesting. I am not selling or indo - 23% more...
    Jrw45- over a year ago - in Requip
  2. link Placidduck
    SCRATCHY EYES
    CAN REEQUIP CAUSE A SENSATION OF HAVING SOMETHING IRRITATING BOTH EYES ?
    Placidduck- over a year ago - in Requip
  3. link Mzseb07
    Requip rosy cheeks, runny nose, glassy eyes, hiccoughs, hoarseness
    either stuffed up nose or runny nose, hoarseness, hiccoughs, extreme "feverish" effect, rosy cheeks, glassy eyes,
    Mzseb07- over a year ago - in Requip
  4. link Shortie
    Requip hardley, trimble, eles
    I have been on requip know for 7months.foor the first 2months,it seem to be ok then after awhile my legs got more restless,figged,sore,at times i can& - 66% more...
    Shortie- over a year ago - in Requip
  5. link Sirbear
    Requip lupus, medication
    I have been taking requip for 10 days, and I have not rested good for the last 3 nites. I am having nightmares....and I never did this before. I do ha - 40% more...
    Sirbear- over a year ago - 1 Reply - in Requip
  6. link Sanotary01
    Requip skipped heart beats
    irregular and skipped heart beats
    Sanotary01- over a year ago - in Requip
  7. link Bowl4fun
    Requip extreme fatigue, swelling of legs, coordination, legibly
    Causes nausea and extreme fatigue unless taken with substantial serving of food. Also causes swelling of legs and feet. It definitely helps with coord - 36% more...
    Bowl4fun- over a year ago - in Requip
  8. link Pat_autin
    Side Effects and effects
    I am just starting this medication and have been diagnosed as a RLS patient. I have no idea what to expect from this medication. I am starting with a - 41% more...
    Pat_autin- over a year ago - in Requip
  9. link Wowobl
    Restless legs & Periodic Limb Movement Disorder
    I just wanted to say that Requip is a wonderful med for my {PLMD. I also use it for RLS, but ti seems to work on my PLMD better. I take 2 mgs, 4 times - 64% more...
    Wowobl- over a year ago - in Requip
  10. link Carolpratt
    Requip lower esophageal sphincter, gerd
    Decreased lower esophageal sphincter pressure causing GERD. Possibly related to starting Requip.
    Carolpratt- over a year ago - in Requip
[ Read more Requip posts ]